Maybe, you won’t be surprised if someone overdoses on narcotics. Substances contained in narcotics can indeed make users feel addicted and always want to consume it. If this happens, then you should immediately take the right treatment or therapy. One appropriate therapy is to use ayhuasca. Since long time ago, it has been proven that it can handle this problem.

However, when you meet someone who has overdosed on narcotics use, there are a number of things you can do to save him. Some of these things are

1. Look for Medical Help
The first thing to do when you see someone showing symptoms of a drug overdose is to contact medical assistance. You can contact the nearest hospital for immediate assistance. Try to always be calm so the victim can be handled well.

2. Monitor Victim’s Breath
One that can prevent victims of overdose from experiencing a sudden attack is a breathing path that is not blocked by anything. If the victim is still breathing even though he has lost consciousness, make sure he is in the right position. Try to place the victim in a position that can open the airway. For example, by tilting your head to the back and lifting your chin, remember also to loosen clothes or other accessories that can cause the airway to be disrupted. This position can help the airway and avoid the victim choking on vomit or other fluids that might come out of his mouth.

3. Do First Aid
If needed and the condition gets worse, try to give first aid in the form of Cardiac Pulmonary Resuscitation or CPR. Start by placing your hands on the victim’s chest. And do the up and down movements like pumping.

By doing a number of ways, it is expected that the person can survive the overdose that attacked him. However, from here we are aware that excessive use of narcotics is not good for the body and even has a very bad effect.